# SDR SWAA2022031673890

- Difficulty date: February 17, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER CUTOUT LOWER DOOR LATCH BLOCK ATTACH POINT CRACKED / [01] PREFORMED CUTOUT AT POWER CUTOUT LOWER DOOR LATCH BLOCK ATTACH POINT IAW SRM 53-10-15-2R-4;[02] VERIFIED STEP 1.;[03] VERIFIED NEW MATERIAL AS P/N 2024-T3-050/ 2024-T3-040 ATAG# A12631/A53787 IAW SRM 53-10-15-2R-4;[04] VERIFIED STEP 3.;[05] ACCOMPLISHED HFEC AT CUTOUT IAW B737 NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS NOTED. TOOL 40083 DUE 14SEP22;[06] BEGAN FABRICATING REPAIR PARTS IAW SRM 53-10-15-2R-4;[07] FINISHED FABRICATING REPAIR PARTS IAW SRM 53-10-15-2R-4;[08] OK TO TREAT AND PRIME REPAIR PARTS.;[09] TREATED AND PRIMED REPAIR PARTS IAW AMM 51-21-41-370-803/51-21-72-370-801;[10] VERIFIED STEP 9. OK TO INSTALL REPAIR PARTS.;[11] PREFORMED CUTOUT AT POWER CUTOUT LOWER DOOR LATCH BLOCK ATTACH POINT. FABRICATED ALL REPAIR PARTS. ISTALLED ALL NEW REPAIR PARTS IAW SRM 53-10-15-2R-4;[12] VERIFIED STEP 11. AUDIT C/W
